Firmoo > Answers > Eye Health >  question
Mariah shelley

Does steroid eye drops cause blurry vision?

Have you used of steroid eye drops? How do you feel it? Will it cause blurry vision?
12/07/2012
Related Topics : eyedrops blurry vision

Answers (3)

  • Zoe

    From some expertise's study, we must be cautious to use the eyes drops which contains steroid. That is because long time use of steroid eye drops will induce the glaucoma, and it will be not so easy to discover. And such kind of damage will not be turned back. If you continue to use such kind of drops for two or three weeks, if there has the symptom of ocular hypertention, you must stop the drops using or change to other medical treats. If there has some irritation exist, you must adopt some antibiotic medicine in the meantime. Of course, if such kind of eye drops brings the glaucoma to you, the blurry vision will appear naturally.
    12/17/2012
  • eden540

    Well, yes, they can lead to blurred vision. Steroid eye drops, also referred to as corticosteroid eye drops, are prescribed by doctor to treat the swelling eyes. So you should know that steroid based eye drops are used to treat swelling and inflammation. But on the other hand, they have some side effect. For example, the possible temporary side effect is blurred vision. But you also should know that blurry vision is also can be caused by the bacteria, and other allergies. So when your eyes are infected by some viruses, you can get eye infection. At the same time, your blurry vision can occur too. So you should be careful about it.
    12/10/2012
  • Kimberly

    Yes, I have heard of the steroid eye drops. One of my friends once gets the eyes infection and she uses this kind of eye drops. She feels good at this eye drops. It could make you release the symptom of the blurry vision. You will find that your eyes feel comfortable and convenient after using this kind of eye drops. After using the eye drops, you'd better have the good rest for the eyes.
    12/17/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK